Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 121, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Nov 27, 2012, 4:10 AM EST. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2012, 4:10 AM EST (09:10 UTC)
- Expired
- Nov 29, 2012, 1:00 PM EST
- In force
- 57 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
326 WHUS73 KAPX 270910 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 410 AM EST TUE NOV 27 2012 LHZ345>347-LMZ323-341-342-344>346-LSZ321-271715- /O.NEW.KAPX.SC.Y.0121.121127T0910Z-121128T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 410 AM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
9 follow-up statements
330 WHUS73 KAPX 271620 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1120 AM EST TUE NOV 27 2012 LHZ345>347-LMZ323-341-342-344>346-LSZ321-280030- /O.CON.KAPX.SC.Y.0121.000000T0000Z-121128T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1120 AM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
566 WHUS73 KAPX 272141 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 441 PM EST TUE NOV 27 2012 LHZ345>347-LMZ323-341-342-344>346-LSZ321-280545- /O.CON.KAPX.SC.Y.0121.000000T0000Z-121128T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 441 PM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
592 WHUS73 KAPX 280330 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1030 PM EST TUE NOV 27 2012 LHZ345>347-LMZ323-341-342-344>346-LSZ321-281000- /O.CON.KAPX.SC.Y.0121.000000T0000Z-121128T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1030 PM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
547 WHUS73 KAPX 280918 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 418 AM EST WED NOV 28 2012 LHZ345-346-LMZ323-341-281030- /O.CAN.KAPX.SC.Y.0121.000000T0000Z-121128T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 418 AM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ348-281700- /O.EXB.KAPX.SC.Y.0121.000000T0000Z-121128T2200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 418 AM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-281700- /O.EXT.KAPX.SC.Y.0121.000000T0000Z-121129T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 418 AM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-344>346-281700- /O.EXT.KAPX.SC.Y.0121.000000T0000Z-121129T1000Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 418 AM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-281700- /O.EXT.KAPX.SC.Y.0121.000000T0000Z-121128T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 418 AM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
280 WHUS73 KAPX 281737 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1237 PM EST WED NOV 28 2012 LSZ321-290145- /O.CON.KAPX.SC.Y.0121.000000T0000Z-121129T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1237 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-344>346-290145- /O.CON.KAPX.SC.Y.0121.000000T0000Z-121129T1000Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1237 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-282200- /O.CON.KAPX.SC.Y.0121.000000T0000Z-121128T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1237 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
022 WHUS73 KAPX 282046 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 346 PM EST WED NOV 28 2012 LMZ323-341-290500- /O.EXB.KAPX.SC.Y.0121.000000T0000Z-121129T1800Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 346 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-290500- /O.EXB.KAPX.SC.Y.0121.000000T0000Z-121129T1800Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 346 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-290500- /O.EXT.KAPX.SC.Y.0121.000000T0000Z-121129T1800Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 346 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-344>346-290500- /O.EXT.KAPX.SC.Y.0121.000000T0000Z-121129T1800Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 346 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-290500- /O.EXT.KAPX.SC.Y.0121.000000T0000Z-121129T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 346 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
767 WHUS73 KAPX 290300 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1000 PM EST WED NOV 28 2012 LSZ321-291100- /O.CON.KAPX.SC.Y.0121.000000T0000Z-121129T1800Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1000 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-291100- /O.CON.KAPX.SC.Y.0121.000000T0000Z-121129T1800Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1000 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>348-291100- /O.CON.KAPX.SC.Y.0121.000000T0000Z-121129T1800Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1000 PM EST WED NOV 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
846 WHUS73 KAPX 290920 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 420 AM EST THU NOV 29 2012 LSZ321-291800- /O.CON.KAPX.SC.Y.0121.000000T0000Z-121129T1800Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 420 AM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-291800- /O.CON.KAPX.SC.Y.0121.000000T0000Z-121129T1800Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 420 AM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>348-291800- /O.CON.KAPX.SC.Y.0121.000000T0000Z-121129T1800Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 420 AM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
165 WHUS73 KAPX 291807 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 107 PM EST THU NOV 29 2012 LHZ345>348-LMZ323-341-342-344>346-LSZ321-291915- /O.EXP.KAPX.SC.Y.0121.000000T0000Z-121129T1800Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 107 PM EST THU NOV 29 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 4:09 AM EST, 1 minute earlier.
Area forecast discussion, Nov 27, 4:09 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
409 AM EST TUE NOV 27 2012
.SYNOPSIS...
ISSUED AT 406 AM EST TUE NOV 27 2012
COLD AIR WILL REMAIN ANCHORED OVER THE STATE THROUGH THE
REMAINDER OF THE WORK WEEK. WEAK SYSTEMS RACING ACROSS THE
NORTHERN PLAINS AND SHIFTING WINDS...WILL GENERATE PERIODIC SNOW
SHOWERS ACROSS NORTHERN MICHIGAN THROUGH FRIDAY.
MILDER TEMPERATURES AND RAIN CHANCES...WILL MAKE A RETURN TO NORTHERN
MICHIGAN THIS WEEKEND INTO EARLY NEXT WEEK...AS A PAIR OF SYSTEMS
MOVE BY TO OUR NORTHWEST.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 406 AM EST TUE NOV 27 2012
ONGOING LAKE INDUCED SNOW EVENT HAS STEADILY DIMINISHED OVERNIGHT...
AS WEAK SURFACE RIDGE APPROACHES FROM THE WEST...WINDS BACK FROM WNW
TO WSW...AND FLOW BECOMES WEAKLY ANTI-CYCLONIC. STILL...SOME HEFTY
+8 INCH 24 HR AMOUNTS WERE REPORTED ACROSS ERN UPPER...WITH
GENERALLY 1-3 INCHES OVER NW LOWER. SHORT TERM FORECAST CONCERNS
REVOLVE AROUND CONTINUED DEMISE OF CURRENT LAKE SNOWS AND RAMP UP OF
A NEW ROUND OF LAKE ENHANCED SNOWS LATER TODAY AND TONIGHT.
TODAY...BROAD LOW AMPLITUDE UPPER TROUGH /WITH EMBEDDED SHORT WAVES/
WILL CONTINUE ACROSS THE NE QUADRANT OF THE CONUS. THIS WILL
MAINTAIN SEASONABLY COLD AIR ACROSS THE REGION THROUGH THE SHORT
TERM. NEXT SHORT WAVE IS DUE TO ARRIVE TONIGHT. UNTIL THEN...AS
REFERENCED...A WEAK RIDGE WILL PASS THROUGH THE REGION EARLY
TODAY...AND WINDS WILL BECOME WSW BY THIS AFTERNOON. EXPECT LITTLE
MORE THAN LIGHT SNOW SHOWERS OR FLURRIES DOWNWIND OF LAKE MICHIGAN
EARLY TODAY...BEFORE DEEPER MOISTURE AND FORCING ARRIVE BY THIS
EVENING. LOOK FOR AN UPTICK IN SNOWFALL ACROSS ERN UPPER AND FAR NRN
LOWER LATE THIS AFTERNOON /AFTER ABOUT 21Z/. SHORT WAVE ALOFT AND
ASSOCIATED SURFACE COLD FRONT WILL APPROACH...WSW FLOW WILL
STRENGTHEN...850-500 MB RH WILL INCREASE TO OVER 90%...AND 850 MB
TEMPS WILL STILL HOVER IN THE -8 TO -9C RANGE. AN INCH OR SO IS
EXPECTED OVER FAR NRN LOWER...WITH 1-2 INCHES FOR ERN UPPER.
TONIGHT...TREND CONTINUES...AND ANTICIPATE A PERIOD OF DECENT WEST
FLOW LAKE ENHANCED SNOWS UNTIL ROUGHLY 07Z...AS SHORT WAVE PASSES
OVERHEAD AND AFOREMENTIONED PROCESSES CONTINUE. LOW LEVEL
CONVERGENCE WILL ALSO INCREASE AS SURFACE TROUGH FINALLY PASSES
THROUGH OVERNIGHT. NAM MODEL SOUNDING QUITE IMPRESSIVE...WITH A
DEEP...MOIST...AND RELATIVELY UNSTABLE LAYER EXTENDING TO 600 MB.
WITH 850 MB TEMPS NEAR -9C AND WATER TEMPS STILL IN THE UPPER SINGLE
DIGITS...LAKE CONTRIBUTIONS SHOULDN/T BE NEGLIGIBLE. WINDS WILL TURN
NW LATE BEHIND FRONT AFTER 06Z...AND TRADITIONAL NW FLOW LAKE EFFECT
MAY SET UP FOR A PERIOD OF TIME. HOWEVER...CONSIDERABLY DRIER AIR
WILL BEGIN TO OVERSPREAD THE AREA BY DAYBREAK. OVERALL...EXPECT 3-4
INCHES ACROSS EMMET...CHEBOYGAN...AND CHARLEVOIX COUNTIES...WITH
LESSER AMOUNTS SURROUNDING THESE COUNTIES. OVER ERN UPPER...
GENERALLY 1-3 INCHES EXPECTED.
&&
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 406 AM EST TUE NOV 27 2012
SEASONABLY CHILLY AIR WILL CONTINUE TO DROP INTO THE GREAT LAKES
REGION THROUGH THE REMAINDER OR THE WORK WEEK. IN
ADDITION...PERIODIC BOUTS OF LAKE EFFECT SNOW SHOWERS...ENHANCED BY
ALBERTA CLIPPER TYPE SYSTEMS WILL CONTINUE THROUGH EARLY WEDNESDAY.
DRIER WEATHER TRIES TO BUILD IN LATE IN THE WEEK...BUT THIS MAY BE
OFFSET BY ISENTROPIC ASCENT AS MILDER AIR OVERRUNS THE ARCTIC AIR IN
PLACE. THE MILDER AIR LOOKS LIKE IT WILL WIN OUT OVER THE WEEKEND.
IN ADDITION...THERE WILL BE CHANCES FOR RAIN SHOWERS AS LOW PRESSURE
LIKELY TRACKS BY TO OUR NORTHWEST. THE MILD AIR LOOKS LIKE IT WILL
STICK AROUND THROUGH THE EARLY PART OF NEXT WEEK. THE MAIN LONG TERM
FORECAST CONCERNS REVOLVE AROUND POPS THROUGH THE PERIOD.
WEDNESDAY...NORTHWEST FLOW LAKE EFFECT IS LIKELY TO BE ONGOING TO
START THE MORNING AS OVER LAKE INSTABILITY REMAINS ON THE DECENT
SIDE (LAKE/850 MB DELTA TS IN THE UPPER TEENS).
HOWEVER...ACCUMULATIONS SHOULD BE LIGHT (ON THE ORDER OF AN INCH OR
LESS) AS 850-700 MB MOISTURE FALLS OFF FROM AN IMPRESSIVE 80 PERCENT
AT 12Z TO A MERE 30 PERCENT BY 18Z (WITH THE DRY AIR REMAINING IN
PLACE THROUGH 00Z AS WELL). PLUS THE FLOW BECOMES PROGRESSIVELY MORE
ANTI-CYCLONIC DURING THE DAY SO SUBSIDENCE IS EXPECTED TO EVENTUALLY
SQUASH ONGOING LAKE EFFECT. HIGHS RANGING FROM THE MIDDLE 20S NORTH
TO THE LOWER 30S SOUTH.
WEDNESDAY NIGHT...THE DRY AIR LOOKS LIKE IT REMAINS IN PLACE THROUGH
THE EVENING HOURS...CONTINUING TO LIMIT LAKE EFFECT POTENTIAL.
HOWEVER...A WEAKER ALBERTA CLIPPER (THAN THE LAST COUPLE) DROPS INTO
EASTERN UPPER OVERNIGHT. OVER LAKE INSTABILITY IS ALRIGHT (MID TO
UPPER TEENS FOR DELTA TS)...BUT MOISTURE IS IN AND OUT FAIRLY
QUICKLY SO WILL ONLY HAVE LOW CHANCE POPS ACROSS THE FAR NORTH.
FAIRLY CHILLY...ESPECIALLY IF SKIES CAN PARTIALLY CLEAR OUT WITH
LOWS RANGING FROM THE MIDDLE TEENS TO THE LOWER 20S.
THURSDAY...THE COMBINATION OF A FASTER EXIT OF THE CLIPPER...SURFACE
HIGH PRESSURE RIDGING IN FROM THE NORTHWEST...WITH A QUICK
MODERATION IN 850 MB TEMPS (CLOSE TO 0C SOUTHWEST BY 00Z FRI) AND
RISING HEIGHTS ALOFT MAY LEAD TO PARTIAL CLEARING. HOWEVER...THIS IS
USUALLY TOUGH TO COME BY THIS TIME OF THE YEAR. DO NOT FORESEE MUCH
IN THE WAY OF LAKE EFFECT AT LEAST. HIGHS RANGING FROM THE SOMEWHAT
MILDER AROUND 30 NORTH TO NEAR 40 FAR SOUTH.
THURSDAY NIGHT INTO FRIDAY...HIGH PRESSURE TREKS OFF TO OUR EAST AND
MILDER AIR/INCREASING WARM AIR ADVECTION AND ASSOCIATED ISENTROPIC
ASCENT DEVELOP MORE CLOUDS AND THE CHANCE FOR SNOW SHOWERS ON
FRIDAY. LOWS RANGING FROM THE MIDDLE TEENS FAR NORTH TO THE UPPER
20S SOUTH. HIGHS ONCE AGAIN RANGING FROM AROUND 30 NORTH TO NEAR 40
SOUTH.
FRIDAY NIGHT...ISENTROPICALLY DRIVEN SHOWERS CONTINUE TO BE A
POSSIBILITY. MODELS ARE IN FAIR TO POOR AGREEMENT ON THE AMOUNT AND
TIMING OF THE MILDER AIR...SO PRECIPITATION TYPE (IF THERE IS ANY)
IS IN QUESTION. AN EVENTUAL MIX WITH OR CHANGEOVER TO RAIN IS THE
GENERAL THEME. TEMPERATURES HOLDING NEARLY STEADY OR SLOWLY RISING
THROUGH THE NIGHT.
SATURDAY AND SUNDAY...A MODIFICATION IN TEMPERATURES IS EXPECTED
THIS WEEKEND AS EXTENDED MODELS CONTINUE TO BE IN GOOD AGREEMENT
THAT THE ARCTIC AIR RETREATS INTO CENTRAL AND NORTHERN CANADA. IN
ADDITION...EXTENDED MODELS HAVE COME INTO BETTER AGREEMENT THAT A
WEAK AREA OF LOW PRESSURE TRACKS BY TO NORTHWEST LATER SATURDAY INTO
EARLY SUNDAY. THIS WILL LEAD TO A CHANCE OF RAIN SHOWERS FOR BOTH
DAYS AS MUCH MILDER AIR SURGES INTO THE REGION. HIGHS IN THE LOWER
TO MIDDLE 40S SATURDAY AND THE MIDDLE 40S TO AROUND 50 SUNDAY. LOWS
IN THE 30S.
MONDAY...ANOTHER SOMEWHAT STRONGER AREA OF LOW PRESSURE APPROACHES
FROM THE NORTHWEST. IT LOOKS LIKE WE WILL REMAIN ON THE WARM SIDE OF
THIS SYSTEM TOO...SO THERE WILL BE MORE CHANCES FOR RAIN SHOWERS ON
MONDAY WHICH WILL CONTINUE INTO TUESDAY AS WELL (BUT THIS IS JUST
BEYOND THE SCOPE OF THIS FORECAST). COLDER AIR NOW LOOKS TO DROP
INTO THE REGION DURING MIDWEEK BUT THERE ARE BIG QUESTIONS AS TO
JUST HOW COLD AND FOR HOW LONG.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 406 AM EST TUE NOV 27 2012
LOW LEVEL WINDS WILL GRADUALLY SHIFT TO THE SW OVERNIGHT AND INTO
THE MORNING AS THE UPSTREAM RIDGE AXIS SINKS SOUTH TOWARD THE OHIO
VALLEY. FOCUS OF SNOW SHOWERS WILL SHIFT FROM AREAS BETWEEN PLN AND
TVC TO MAINLY THE TIP OF THE MIT AND THE STRAITS AREA...INCLUDING
PLN. OVERALL...LOW VFR/HIGH MVFR CONDITIONS WILL CONTINUE AT ALL TAF
SITES THRU TUESDAY EVENING. VSBYS WILL PERIODICALLY DROP TO IFR AT
PLN AND TVC WITHIN HEAVIER SNOW SHOWERS. W/NW WINDS AOB 10 KTS WILL
SHIFT TO THE SW BY MORNING AT 10 TO 15 KTS WITH A FEW HIGHER GUSTS
POSSIBLE.
&&
.MARINE...
ISSUED AT 406 AM EST TUE NOV 27 2012
SMALL CRAFT ADVISORY WAVES AND WAVES WILL RETURN TO MOST
AREAS...AS WEAK RIDGE MOVES EAST TODAY AND PRESSURE GRADIENT
TIGHTENS BETWEEN DEPARTING RIDGE AND A COLD FRONT APPROACHING FROM
THE WEST. WINDS WILL REMAIN GUSTY THROUGH AT LEAST EARLY
WEDNESDAY...AS COLD AIR ADVECTION RETURNS. IN ADDITION TO THE
SMALL CRAFT ADVISORIES...MARINERS CAN EXPECT SNOW SHOWERS.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 5 AM EST WEDNESDAY FOR LHZ345>347.
LM...SMALL CRAFT ADVISORY UNTIL 5 AM EST WEDNESDAY FOR LMZ323-341-342-
344>346.
LS...SMALL CRAFT ADVISORY UNTIL 5 AM EST WEDNESDAY FOR LSZ321.
&&
SYNOPSIS...AS
SHORT TERM...BS
LONG TERM...AS
AVIATION...MR
MARINE...BSHazardous weather outlook, Nov 26, 10:31 PM EST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1031 PM EST MON NOV 26 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 271100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1031 PM EST MON NOV 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...OVERNIGHT. HEAVIER LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO IMPACT PARTS OF EASTERN UPPER MICHIGAN OVERNIGHT. SEE ONGOING WARNING FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SNOW SHOWERS MAY LEAD TO SLICK TRAVEL ACROSS PARTS OF EASTERN UPPER AND FAR NORTHERN LOWER MICHIGAN TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN GAYLORD AT 1-800-647-8676 OR VIA OUR FACEBOOK PAGE. && ADDITIONAL WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/GAYLORD. ADAM
In the hours before
Special weather statement, Nov 26, 10:19 PM EST, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1019 PM EST MON NOV 26 2012 MIZ018-019-021-022-027-028-270530- PRESQUE ISLE-CHARLEVOIX-ANTRIM-OTSEGO-KALKASKA-CRAWFORD- INCLUDING THE CITIES OF...ROGERS CITY...CHARLEVOIX...MANCELONA... GAYLORD...KALKASKA...GRAYLING 1019 PM EST MON NOV 26 2012 ...BRIEF BOUTS OF HEAVY LAKE EFFECT SNOW SHOWERS INTO OVERNIGHT... BRIEF BURSTS OF HEAVY LAKE EFFECT SNOW SHOWERS WILL IMPACT PORTIONS OF NORTHERN CENTRAL LOWER MICHIGAN INTO THE OVERNIGHT HOURS...RESULTING IN LOW VISIBILITIES AND POOR ROAD CONDITIONS. THE BEST CHANCE OF BRIEF HEAVY SNOW WILL OCCUR BETWEEN CHARLEVOIX...GAYLORD AND BELLAIRE...KALKASKA AND GRAYLING...AND BETWEEN ROGERS CITY AND ALPENA. WHEN TRAVELING THIS EVENING...BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES AND POOR ROAD CONDITIONS.
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.